# SDR MALA000104

- Difficulty date: January 3, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Condition: Failed
- Location: Lt Engine Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 2816 - LEFT INTAKE LIGHT CYCLES ON/OFF EVERY 10/20 SECONDS, OVERHEAD AND CWP LIGHTS ILLUMINATED NORMALLY.  MASTER CAUTION CHIME AND CAUTION LIGHT DID NOT WORK.  RETURNED TO DTW.  MAINTENANCE REPLACED LEFT DE-ICE CONTROL MODULE IAW SAAB AMM CH 30.  PERFORMED 10 MINUTE GROUND RUN, NO FAULTS NOTED. (M)
